Application of bilinear method to integrable differential-difference equations

Xing-Biao Hu*, Hon-Wah Tam

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

11 Citations (Scopus)


Two coupled bilinear equations are considered, and then two new coupled differential-difference systems are found. Also two special reductions of these two systems are studied. By using Hirota's method, Bäcklund transformation and superposition formulae, soliton solutions to these equations are presented.

Original languageEnglish
Pages (from-to)43-51
Number of pages9
JournalGlasgow Mathematical Journal
Issue numberA
Publication statusPublished - Jun 2001

Scopus Subject Areas

  • Mathematics(all)


Dive into the research topics of 'Application of bilinear method to integrable differential-difference equations'. Together they form a unique fingerprint.

Cite this